# SDR 97ZZZX2588

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6925J
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680388
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Brush
- Part number: ESQ12S
- Condition: Worn
- Location: Hyd Pump Assy
- Part time: 2,268 hours
- Component: Prestolite, 9667102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED HYDRAULIC PUMP MOTOR FOLLOWING ACFT LANDING WITH NOSE GEAR UNLOCKED.  FOUND BRUSHES WORN OUT AND COMMUTATOR UNDERCUT.  COMMUTATOR WAS TURNED AND NEW BRUSHES INSTALLED 368 HRS PREVIOUSLY, 1-3-95.  BRUSHES WERE REMOVED AND INSPECTED 296 HRS PRIOR TO FAILURE AND FOUND NO EVIDENCE OF WEAR SINCE INSTALLED 72 HRS PREVIOUSLY.  BRUSHES AND COMMUTATOR LOOK AS IF MOTOR RAN FOR MANY HOURS.
